Life sciences · Journal article
Respirology Case Reports · October 29, 2026
No summary has been generated for this record yet. What follows is drawn from its source metadata only.
Journal article.
No findings were extractable from the material analysed.
Safety was not reported in the material analysed. Check the source before drawing any conclusion about harm.
The source did not state who this applies to in practice.
Graded across the dimensions that decide whether you should act, each from what the source actually supports. There is no single score, and where a dimension was not assessed it says so.
This record has not been graded across any dimension yet. Treat the label above as provisional and read the source.
What is missing. This record has no bottom line, key findings, reported figures, evidence dimensions. That is a gap in the analysis, not a judgement about the study.
ABSTRACT Severe cutaneous adverse reactions to taletrectinib, a next‐generation ROS1 inhibitor for ROS1‐rearranged non‐small cell lung cancer, remain poorly described. A 52‐year‐old woman with ROS1‐rearranged lung adenocarcinoma developed a Grade 3 rash during crizotinib therapy. After improvement, taletrectinib was initiated. On Day 21, conjunctival hyperaemia appeared, followed by high fever, neutropenia, widespread trunk‐dominant erythema, and lower‐lip mucosal involvement. Although epidermal detachment, a positive Nikolsky sign, and characteristic epidermal necrosis were absent, and typical target lesions were not documented during the acute phase, the clinical course was considered consistent with probable Stevens–Johnson syndrome. Fever and ocular symptoms rapidly improved after taletrectinib discontinuation and systemic corticosteroid therapy. Infection and human herpesvirus 6 (HHV‐6) reactivation were not identified, and ALDEN and Naranjo assessments supported a probable association with taletrectinib. During ROS1‐TKI therapy, fever and neutropenia should prompt consideration of severe cutaneous adverse reactions as well as infection.